Jump to content

some insight please


Recommended Posts

reinstated Clonazepam four days ago.  went 15 days from a Dr's taper, .25 every other day for 2 weeks then .25 every third day.  i was going to try and stabilize at .25 for a month and then try a much slower taper.  i'm feeling a lot better from the withdrawl shock my body took.  i was wondering if i don't stablize within the month, do i taper from where im at or do i have to up my dose to try and stablize. Dr. wants me to go on paxil  to try and help but im against putting any more drugs such as that in my system.
Link to comment
Share on other sites

HI, howie.

 

Sometimes I think "stabilizing" is misunderstood as a reduction in symptoms when it really just means that you aren't continuing to get worse day by day.  If you have become tolerant to the clono., you won't ever get to a point where you have no symptoms without making a large increase in your dose.  Of course, if you do that, you still have to come back to where you are now and have withdrawal symptoms again.  If you truly are having more intense symptoms every day, you might benefit from increasing your dose.  Anyway, that's how I see it.  Are you still taking the phenobarbitol?

Link to comment
Share on other sites

i'm only taking .25mg of clonazepam. the withdrawl symptoms have subsided a bunch. going to stay at .25mg for a month and  taper slowly. thanks for the insight Beepers.

 

Link to comment
Share on other sites

×
×
  • Create New...